Posted by: Jean | 2010-11-23

Minerva 35

Hi, Doc

My doctor prescribed Minerva 35 for my skin, it was just past my menstrual cycle when i had the pills and was advised that i could either wait for the next cycle or discard the pill i was suposed to start with and continue with the others i have been taking it for a bit over a week now but for the past 3 days i haven''t been able to eat anything, i am always nauseas , have a terrible headache and throw up everytime i try to eat anything, i am weak and struggle to work, i know that this are some of the side effects, but why are they so severe, was i wrong to start with the brown pills. I want to discontinue the pills to see if its the cause or its something else. can i do that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can swap the Minerva for another form of oral contraceptive, as you are experiencing side-effects from Minerva. Consider using a product like Diane.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.